# SDR SWAA2025120442316

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 57,060 hours, 34,633 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR WENT OFF AT 4000 FT ON APPROACH.  PULLED THE CIRCUIT BREAKER TO SILENCE ALARM.  R & R FWD LAVATORY SMOKE DETECTOR IAW 26-14-01.  OPS CHECKED OK.
